# SDR ASAA2022022737600

- Difficulty date: February 27, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,709 hours, 14,812 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 90201601
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENGINE B LOOP WILL NOT TEST. GROUNDED - YES. COULD NOT DUPLICATE FAULT. ACCOMPLISHED B737-800 FIM 26-10 TASK 805, INSPECTED ALL WIRE ENDS IN FAN AND CORE. SHOT CONTINUITY THRU MW0326 WHILE SHAKING IT DOWN, CONTINUITY CHECK WAS GOOD. PER TECH SERVICES INPUT, REMOVED AND REPLACED LOWER ENGINE FAN LOOP (M1758) IAW B737-800 AMM 26-11-01/401. GROUND VERIFICATION CHECK SUCCESSFUL. #2 FIRE HANDLE LIGHT ILLUMINATES DURING TEST.
